# SDR F3LA00076

- Difficulty date: May 6, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK INSPECTION, FOUND WEB TORN AT BS 787 AND 807 WHERE AFT CARGO DOOR LATCHES TO CEILING.  MAINTENANCE REMOVED DAMAGED WEB, FABRICATED AND INSTALLED DOUBLER PER SRM 51-30-2, 53-30-1 AND 51-40-2.  (M)
